Question about Affexor?
- 21 Sep 2015 by Coreysaunders1127
- 25 September 2015
- effexor, migraine, sertraline, doctor
TL;DR I started taking Affexor two days ago at 75mg. and are experiencing pretty harsh migraines.
A little history: I have been taking 150MG. of Sertraline for many years now and my doctor wants me to "ween" off sertraline and start Affexor. She has me taking 100mg of sertraline for 3 days, 50mg for two days and than off it completely. While slowly coming off Sertraline she has me taking 75mg of affexor in the morning and the past two days I've had pretty harsh migraines. I take Doxepin for Migraines currently and am wondering if this is normal side affect for starting Affexor? My doctor told me it was and not to worry but being a "hypocondriac" I think I'm dying would love some help.
Effexor is more stimulating than Zoloft, and has been known to cause headaches for some. Headaches and/or worsening of Migraines are listed as start-up side effects of this med (they usually occur for appx. 2-3 after starting the Effexor) but often this subsides and goes away after this initial period.
Do you have a history of Migraines?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2013 • 5 answers
Posted 15 Aug 2013 • 2 answers
Posted 8 Jun 2014 • 1 answer
Posted 17 Oct 2015 • 4 answers
Posted 20 Jan 2018 • 1 answer